Alert archive / Texas / Wind Chill Warnings in 2022

Wind Chill Warning 1, NWS Brownsville, TX

December 21, 20228 counties in Texas

NWS Brownsville, TX issued this wind chill warning at Dec 21, 2022, 1:40 PM CST for 8 counties in Texas. It took effect at Dec 23, 2022, 12:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 21, 2022, 1:40 PM CST (19:40 UTC)
In effect from
Dec 23, 2022, 12:00 AM CST
Expired
Dec 23, 2022, 12:00 PM CST
In force
12 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX

The radar

The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 7.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2022-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2022-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

568 
WWUS44 KBRO 211940
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
140 PM CST Wed Dec 21 2022

TXZ248>255-351-353-354-451-220700-
/O.UPG.KBRO.WC.A.0002.221223T0900Z-221223T1800Z/
/O.NEW.KBRO.WC.W.0001.221223T0600Z-221223T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Kenedy Island-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
and Port Mansfield
140 PM CST Wed Dec 21 2022

...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO
NOON CST FRIDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 10 above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...From midnight Thursday night to noon CST Friday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

* ADDITIONAL DETAILS...Additional Wind Chill Advisories or
  Warnings are possible Friday afternoon through Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
7 follow-up statements
364 
WWUS44 KBRO 220355
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
955 PM CST Wed Dec 21 2022

TXZ248>255-351-353-354-451-221200-
/O.CON.KBRO.WC.W.0001.221223T0600Z-221223T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Kenedy Island-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
and Port Mansfield
955 PM CST Wed Dec 21 2022

...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT THURSDAY
NIGHT TO NOON CST FRIDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 10 above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...From midnight Thursday night to noon CST Friday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

* ADDITIONAL DETAILS...Additional Wind Chill Advisories or
  Warnings are possible Friday afternoon through Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
755 
WWUS44 KBRO 220735
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
135 AM CST Thu Dec 22 2022

TXZ248>255-351-353-354-451-230000-
/O.CON.KBRO.WC.W.0001.221223T0600Z-221223T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Kenedy Island-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
and Port Mansfield
135 AM CST Thu Dec 22 2022

...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST FRIDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 10 above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...From midnight Thursday night to noon CST Friday.

* IMPACTS...The dangerously cold wind chills could result in
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
014 
WWUS44 KBRO 221755
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
1155 AM CST Thu Dec 22 2022

TXZ355-454-455-230615-
/O.EXA.KBRO.WC.W.0001.221223T0600Z-221223T1800Z/
Coastal Cameron-Willacy Island-Cameron Island-
Including the cities of Port Isabel, Laguna Vista, 
South Padre Island, and Boca Chica Beach
1155 AM CST Thu Dec 22 2022

...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
FRIDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 15 degrees.

* WHERE...Coastal Cameron, Willacy Island and Cameron Island 
  Counties.

* WHEN...From midnight tonight to noon CST Friday.

* IMPACTS...The dangerously cold wind chills could result in
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

TXZ248>255-351-353-354-451-230615-
/O.CON.KBRO.WC.W.0001.221223T0600Z-221223T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Kenedy Island-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
and Port Mansfield
1155 AM CST Thu Dec 22 2022

...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST FRIDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 10 above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...From midnight tonight to noon CST Friday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
340 
WWUS44 KBRO 230347
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
947 PM CST Thu Dec 22 2022

TXZ248>255-351-353>355-451-454-455-231200-
/O.CON.KBRO.WC.W.0001.221223T0600Z-221223T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
Port Mansfield, Port Isabel, Laguna Vista, South Padre Island, 
and Boca Chica Beach
947 PM CST Thu Dec 22 2022

...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST FRIDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 10 above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...Until noon CST Friday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
751 
WWUS44 KBRO 230623
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
1223 AM CST Fri Dec 23 2022

TXZ248>255-351-353>355-451-454-455-231800-
/O.NEW.KBRO.WC.A.0003.221224T0600Z-221224T1600Z/
/O.CON.KBRO.WC.W.0001.000000T0000Z-221223T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
Port Mansfield, Port Isabel, Laguna Vista, South Padre Island, 
and Boca Chica Beach
1223 AM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

* WHAT...For the Wind Chill Warning, dangerously cold wind 
  chills. Wind chills as low as 10 above zero. For the Wind 
  Chill Watch, dangerously cold wind chills possible. Wind 
  chills as low as 10 above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...For the Wind Chill Warning, until noon CST today. For 
  the Wind Chill Watch, from late tonight through Saturday 
  morning.

* IMPACTS...The dangerously cold wind chills could result in
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

Monitor the latest forecasts for updates on this situation. 

&&

$$
889 
WWUS44 KBRO 231340
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
740 AM CST Fri Dec 23 2022

TXZ451-454-455-231800-
/O.CAN.KBRO.WC.A.0003.221224T0600Z-221224T1600Z/
/O.CON.KBRO.WC.W.0001.000000T0000Z-221223T1800Z/
Kenedy Island-Willacy Island-Cameron Island-
Including the cities of South Padre Island and Boca Chica Beach
740 AM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WATCH IS CANCELLED...

* WHAT...Dangerously cold wind chills. Wind chills as low as 15 
  degrees.

* WHERE...Kenedy Island, Willacy Island and Cameron Island 
  Counties.

* WHEN...Until noon CST today.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

TXZ248>255-351-353>355-240030-
/O.UPG.KBRO.WC.A.0003.221224T0600Z-221224T1600Z/
/O.NEW.KBRO.WC.W.0002.221224T0300Z-221224T1800Z/
/O.CON.KBRO.WC.W.0001.000000T0000Z-221223T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
Port Mansfield, Port Isabel, and Laguna Vista
740 AM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST SATURDAY...

* WHAT...For the first Wind Chill Warning, dangerously cold wind 
  chills. Wind chills as low as 10 above zero. For the second 
  Wind Chill Warning, dangerously cold wind chills expected. 
  Wind chills as low as 15 degrees.

* WHERE...Portions of Deep South Texas.

* WHEN...For the first Wind Chill Warning, until noon CST today. 
  For the second Wind Chill Warning, from 9 PM this evening to 
  noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
150 
WWUS44 KBRO 231527 AAA
WSWBRO

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
927 AM CST Fri Dec 23 2022

TXZ451-454-455-240015-
/O.EXA.KBRO.WC.W.0002.221224T0300Z-221224T1800Z/
/O.CON.KBRO.WC.W.0001.000000T0000Z-221223T1800Z/
Kenedy Island-Willacy Island-Cameron Island-
Including the cities of South Padre Island and Boca Chica Beach
927 AM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST SATURDAY...

* WHAT...For the first Wind Chill Warning, dangerously cold wind 
  chills. Wind chills as low as 15 degrees. For the second Wind 
  Chill Warning, dangerously cold wind chills expected. Wind 
  chills as low as 15 degrees.

* WHERE...Kenedy Island, Willacy Island and Cameron Island 
  Counties.

* WHEN...For the first Wind Chill Warning, until noon CST today. 
  For the second Wind Chill Warning, from 9 PM this evening to 
  noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could result in
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

TXZ248>255-351-353>355-240015-
/O.CON.KBRO.WC.W.0001.000000T0000Z-221223T1800Z/
/O.CON.KBRO.WC.W.0002.221224T0300Z-221224T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
Port Mansfield, Port Isabel, and Laguna Vista
927 AM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST SATURDAY...

* WHAT...For the first Wind Chill Warning, dangerously cold wind 
  chills. Wind chills as low as 10 above zero. For the second 
  Wind Chill Warning, dangerously cold wind chills expected. 
  Wind chills as low as 10 above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...For the first Wind Chill Warning, until noon CST today. 
  For the second Wind Chill Warning, from 9 PM this evening to 
  noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind chill warning went out at Dec 21, 11:45 AM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Dec 21, 11:45 AM CST, 1 hour 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1145 AM CST Wed Dec 21 2022

...New AVIATION...

.SHORT TERM...
(Now through Thursday)
Issued at 357 AM CST Wed Dec 21 2022

Maintained continuity with the previous forecast. However, not
much really changed with the main act (an arctic cold front) not
due until roughly the beginning of the long term (Thursday
evening). Look for a mix of clouds and sun today with high
temperatures in the 60s, just a skosh below normal. Tonight it
will be partly cloudy west to mostly cloudy east with the moon at
a waning crescent heading toward new on December 23. With light
winds there may be patchy early morning fog. On Thursday there
will be fewer clouds (partly cloudy to mostly sunny) and high
temps will warm into the 70s. Winds will veer to south and even
southwest ahead of the late afternoon cold front, providing warm
air advection for the early part of the day. An arctic blast will
be knocking at the northern doors Thursday afternoon. Winds will
shift to north late Thursday afternoon for northern sections and
by sundown for southern areas, with temperatures starting to slide
lower with the arrival of the colder air. Precip through fropa
will be limited.

Tides are headed lower this morning so no coastal flood product has
been issued for now. Tides may increase to around a foot above MHHW
or slightly higher this evening with some beach runup possible. Rip
current risk will be moderate today.

&&

.LONG TERM...
(Thursday Night through Tuesday)
Issued at 357 AM CST Wed Dec 21 2022

The most significant event during this portion of the total
forecast remains the arctic cold front, which will blast through
Deep South Texas and the Rio Grande Valley Thursday night. A
Freeze Watch, Hard Freeze Watch, and Wind Chill Watch are all in
effect for roughly Thursday night through Friday morning, and low
temperature values forecast for the remainder of the weekend
suggest that Freeze, Hard Freeze, and Wind Chill products may also
be needed for Friday night and Saturday night. Temperatures are
not expected to increase appreciably until Monday and Tuesday.
Additionally, no significant precipitation is expected to occur
throughout the entire period.

&&

.AVIATION...
(18Z TAFS)
Issued at 1139 AM CST Wed Dec 21 2022

MVFR ceilings are sticking around a bit longer than expected
today, however VFR conditions should return for a few hours this
afternoon and evening. Winds will become light to near calm across
Deep South Texas this evening, and ceilings and visibilities are
expected to drop as low stratus and fog develops. Right now, I
have it mostly MVFR tonight, but a few hours around sunrise could
bring IFR/LIFR conditions to HRL and MFE. Then VFR conditions and
light to moderate west-northwesterly winds will return by mid
morning on Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             68  55  76  30 /   0   0   0  10
HARLINGEN               67  52  75  28 /   0   0   0  10
MCALLEN                 66  52  75  29 /   0   0   0   0
RIO GRANDE CITY         65  49  74  29 /   0   0   0   0
SOUTH PADRE ISLAND      65  59  70  37 /   0   0   0  20
BAYVIEW/PORT ISABEL     65  55  74  32 /   0   0   0  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Hard Freeze Watch from late Thursday night through Friday
     morning for TXZ248>251-351.

     Wind Chill Watch from late Thursday night through Friday morning
     for TXZ248>255-351-353-354-451.

     Freeze Watch from late Thursday night through Friday morning for
     TXZ252>255-353.

GM...Gale Watch from Thursday evening through Friday afternoon for
     GMZ130-132-135.

     Gale Watch from Thursday evening through late Friday night for
     GMZ150-155-170-175.

&&

SHORT TERM...54-BHM
LONG TERM....66-Tomaselli
AVIATION...69-Farris
Hazardous weather outlook, Dec 21, 3:54 AM CST, 9 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
354 AM CST Wed Dec 21 2022

TXZ248>255-351-353>355-451-454-455-221200-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
354 AM CST Wed Dec 21 2022

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An elevated risk of rip currents is possible at the local beaches
Thursday night through Sunday night.

A Freeze Watch is in effect for Starr, Hidalgo, and the inland
portions of Cameron and Willacy counties from 2 AM CST until 12 PM
CST Friday.

A Hard Freeze Watch is in effect for Zapata, Jim Hogg, Brooks, and
Kenedy counties from 2 AM CST until 12 PM CST Friday.

A Wind Chill Watch is in effect for all of Deep South Texas and
the Rio Grande Valley except the coastal portion of Cameron
County from 3 AM CST until 12 PM CST Friday.

Additional Hard Freeze, Freeze, and Wind Chill products may be
needed Friday night and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-221200-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
354 AM CST Wed Dec 21 2022

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Gale Watch is in effect for the Laguna Madre from 6 PM CST
Thursday until 3 PM CST Friday.

A Gale Watch is in effect for the Gulf of Mexico waters from 0 to
60 nautical miles offshore from 6 PM CST Thursday until 6 AM CST
Saturday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 1:38 PM CSTFreeze WarningBROCameron, Hidalgo, Kenedy, Starr, Willacy46 hr
Dec 21, 1:38 PM CSTHard Freeze WarningBROBrooks, Hidalgo, Jim Hogg, Kenedy, Willacy, Zapata46 hr
Dec 21, 1:39 PM CSTCoastal Flood AdvisoryBROCameron, Kenedy, Willacy9 hr
Dec 21, 1:41 PM CSTGale WarningBRO49 hr

Nearby

Wind Chill Warnings in Texas, 2022Every wind chill warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.